A New Solution Operator of One-Dimensional -Laplacian with a Sign-Changing Weight and Its Application
Inbo Sim and
Yong Hoon Lee
Abstract and Applied Analysis, 2012, vol. 2012, 1-15
Abstract:
We establish a new solution operator for the following problem , , , where , . may be singular at the boundary or change signs or may not be in so that this solution operator can cover larger class of than previously known ones. As an application, by checking complete continuity of the solution operator, we show the existence of nontrivial solutions for -Laplacian , , , where a parameter and and and may change signs or may be beyond of .
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/243740.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/243740.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:243740
DOI: 10.1155/2012/243740
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().